# SDR DALA14014625803

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 45.5 HAS CORROSION ON INBD AND OTBD FLANGES AT BS 720 AND 740.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.   INSTALLED SEAT TRACK IAW SRM.
